Journal of Applied Mathematics and Stochastic Analysis
Volume 14 (2001), Issue 2, Pages 189-194
Existence of periodic solution for first order nonlinear neutral delay equations
1Hanshan Teacher's College, Department of Mathematics, Guangdong, Chaozhou 521041, China
2Shanxi University, Department of Mathematics, Shanxi, Taiyuan 030006, China
Received 1 March 1999; Revised 1 October 1999
Copyright © 2001 Genqiang Wang and Jurang Yan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper by using the coincidence degree theory, sufficient conditions
are given for the existence of periodic solutions of the first order nonlinear
neutral delay differential equation.